# SDR DALA2025011300273

- Difficulty date: January 11, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 58,906 hours, 42,438 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 29L BTW STA Y=946 TO Y=1007 AT AFT CARGO COMPARMENT. SUMMARY OF NRC 00651: CORROSION LEVEL 2. LONGERON 29L BTW STA Y=946 TO Y=1007 AT AFT CARGO COMPARMENT WAS REPAIRED DUE CORROSION PER B717-200 SRM 53-00-05-2R REPAIR 3 PAR 4. (1) FIGURE 201. (LP #0756649)
